MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY
Catalog Number 960784
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was revised due to loosening of the femur at the bolt interface.Doi: (b)(6) 2017; dor: (b)(6) 2024; affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: a.Was there a surgical delay? if yes, what is the duration of the delay?: no.B.Please clarify the loosening component/s.Femur and bolt.C.Please provide the loosening interface.Femur/bolt.D.Please confirm if the cement was manufactured by depuy? if yes, please provide the part and lot numbers and quantity of the cement.No information for which cement was used.E.Was there any suggestion by anyone indicating that there was or may be deficiency with the sigma fem adapter 5 degree and sig fem adap +2/-2 offset bolt.If yes, please provide details.Surgeon just said he thought it broke.F.Please confirm if the bolt disassociated from the adapter.Bolt did not disassociate from adapter.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Product code: 960784.Lot number: h85342.Manufacturing date: 17-may-2017.Expiration date: 30-apr-2027.Quantity : (b)(4).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product code: 960784.Lot number: h85342.Manufacturing date: 17-may-2017.Expiration date: 30-apr-2027.Quantity : (b)(4).A manufacturing record evaluation was performed for the finished device , and no non-conformances /manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product 960784/ lot h85342 combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product 960784/ lot h85342 combination.

Brand Name
SIG FEM ADAP +2/-2 OFFSET BOLT
Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18912065
Report Number1818910-2024-05815
Device Sequence Number6723215
Product Code JWH
UDI-Device Identifier10603295233947
UDI-Public10603295233947
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K060515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number960784
Device Lot NumberH85342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer03/13/2024
03/26/2024
04/07/2024
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date03/22/2024
03/27/2024
04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY SZ 3; MBT TRAY SLEEVE POR M/L 37MM; PFC SIGMA FEM POST AUG SZ3 4MM; PFC SIGMA FEM POST AUG SZ3 8MM; PFC*SIGMA DIS AUG 8MM,SZ3,LEFT; PFC*SIGMA DIS AUG 8MM,SZ3,LEFT; PFC*SIGMA TC3 FEM LEFT SZ3; SIGMA FEM ADAPTER 5 DEGREE; TC3 RP TIBIAL INSERT S3,12.5; UNIVERSAL FEM SLV FUL POR 31MM; UNIVERSAL STEM 75X16MM FLUTED; UNIVERSAL STEM 75X16MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight90 KG